Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High fever, low appetite, weakness, profuse sweating. No change with intake of fluids, medicines. Help?

Hi, my partner has nos been wells for past 3 days, wi th hight temperatures of 38.5, with no appetite , very weak, sweating a lot, need s to change clothes every 1/2hr, also chest pain etc. about an hour ago his temperature was 38.5, and since then it dropped significantly to 35.2. We ve been trying to self-medicate with over the counter medication , drinking plenty of fluids, and staying in bed. However the illness doesn t seem to get any better. What should I do to help him? Thank you.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, your partener is getting fever with chills and sweating, which is indicative of malaria if you are living in a tropical country. I would suggest you to get a blood smear exam and a QBC test done for malaria if there is a possiblity of the same. If not then give antipyretics for a day or two and get his blood routine test, urine microscopy test and chest x-ray done initially to rule out any infection which may be causing fever. If all of these are normal and he isn't feeling well even in a couple of days then you may have to visit a physician to rule out any other cause of fever. Take care.
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor